RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1517–1524 (Mi de10734)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A System of Equilibria for Many-Player Games

È. R. Smol'yakov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1349 kB)

English version:
Differential Equations, 2002, 38:11, 1611–1618

Bibliographic databases:

UDC: 517.977.8
Received: 27.08.2001

Citation: È. R. Smol'yakov, “A System of Equilibria for Many-Player Games”, Differ. Uravn., 38:11 (2002), 1517–1524; Differ. Equ., 38:11 (2002), 1611–1618

Citation in format AMSBIB
\Bibitem{Smo02}
\by \`E.~R.~Smol'yakov
\paper A System of Equilibria for Many-Player Games
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1517--1524
\mathnet{http://mi.mathnet.ru/de10734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046420}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1611--1618
\crossref{https://doi.org/10.1023/A:1023693123084}


Linking options:
  • http://mi.mathnet.ru/eng/de10734
  • http://mi.mathnet.ru/eng/de/v38/i11/p1517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. R. Smol'yakov, “Construction of a theory of cooperative games without using a characteristic function”, Comput. Math. Math. Phys., 44:1 (2004), 83–92  mathnet  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019